Author Imaoka, Mitsunori|
Published Date 1989-01
Publication Title Mathematical Journal of Okayama University
Volume volume31
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33248
Author Tsuboi, Kenji|
Published Date 1994-01
Publication Title Mathematical Journal of Okayama University
Volume volume36
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33197
Author He, Yu| Liu, Peide|
Published Date 1997-01
Publication Title Mathematical Journal of Okayama University
Volume volume39
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33585
Author Okazaki, Yoshiaki| Takahashi, Yasuji|
Published Date 1993-01
Publication Title Mathematical Journal of Okayama University
Volume volume35
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33485
Author Nowak, Werner Georg| Recknagel, Winfried|
Published Date 1989-01
Publication Title Mathematical Journal of Okayama University
Volume volume31
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33239
Author Mukai, Juno|
Published Date 1994-01
Publication Title Mathematical Journal of Okayama University
Volume volume36
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33201
Author Ishida, Masanori|
Published Date 1995-01
Publication Title Mathematical Journal of Okayama University
Volume volume37
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33791
FullText URL mjou_061_167_172.pdf
Author Brown, Stephen C.| Davis, Chad T.|
Abstract Due to a theorem of Dedekind, factoring ideals generated by prime numbers in number fields is easily done given that said prime number does not divide the index of the field. In this paper, we determine the prime ideal factorizations of both 2 and 3 in cyclic quartic fields whose index is divisible by one of or both of these primes.
Keywords Cyclic quartic field Prime ideal factorization
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 167
End Page 172
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
Author Akhmedov, Ali M.| Basar, Feyzi|
Published Date 2008-01
Publication Title Mathematical Journal of Okayama University
Volume volume50
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33130
Author Wojtkowiak, ZdzisÃlaw|
Published Date 2005-01
Publication Title Mathematical Journal of Okayama University
Volume volume47
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33597
Author Jianwei, Zhou|
Published Date 2006-01
Publication Title Mathematical Journal of Okayama University
Volume volume48
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33363
Author Yokotani, Masaaki|
Published Date 1992-01
Publication Title Mathematical Journal of Okayama University
Volume volume34
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33165
Author Prada, Petre| Pogan, Alin| Preda, Ciprian|
Published Date 2004-01
Publication Title Mathematical Journal of Okayama University
Volume volume46
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33930
Author Spearman, Blair K.| Williams, Kenneth S.|
Published Date 2006-01
Publication Title Mathematical Journal of Okayama University
Volume volume48
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33362
Author Kutami, Mamoru| Inoue, Ichiro|
Published Date 1993-01
Publication Title Mathematical Journal of Okayama University
Volume volume35
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33473
Author Kutami, Mamoru|
Published Date 1996-01
Publication Title Mathematical Journal of Okayama University
Volume volume38
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33101
Author Nishimura, Yasuzo| Yosimura, Zen-ichi|
Published Date 1998-01
Publication Title Mathematical Journal of Okayama University
Volume volume40
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33678
Author Yosimura, Zen-Ichi|
Published Date 1993-01
Publication Title Mathematical Journal of Okayama University
Volume volume35
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33479
Author Barros, Tomas Edson| Rigas, Alcibiades|
Published Date 2001-01
Publication Title Mathematical Journal of Okayama University
Volume volume43
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33251